# SDR USAA001611

- Difficulty date: September 28, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, STRINGER, STIFFENER/WEB CRACKED, .1250 INCH, AT STA 294.5 - 277, STR 14R.  FABRICATED NEW WEB PER SRM 53-30-01 AND SRM 51-70-13.  (X)
